# SDR R61A201407170890

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD CARGO DOOR LOWER BEAM, NUTPLATE STRAPS ARE CORRODED IN 5 PLACES.  MAINTENANCE R & R FWD CARGO DOOR LOWER BEAM, NUTPLATE STRAPS IAW SRM 51-40-0251-40-01,51-41-02 MATCHED DRILLED INSTALLED SEAL REST IAW SRM 51-40-02, 51-41-01,51-41-02.  MAJOR REPAIR.
